Universidad Complutense de Madrid
E-Prints Complutense

Complete ideals and singularities of space curves

Impacto

Downloads

Downloads per month over past year

Campillo, Antonio and Castellanos Peñuela, Julio Antonio (2002) Complete ideals and singularities of space curves. Mathematische Zeitschrift, 239 (4). pp. 777-802. ISSN 0025-5874

[img] PDF
Restringido a Repository staff only

270kB

Official URL: http://link.springer.com/content/pdf/10.1007%2Fs002090100343


URLURL Type
http://www.springer.comPublisher


Abstract

We consider complete ideals supported on finite sequences of infinitely near points, in regular local rings with dimensions greater than two. We study properties of factorizations in Lipman special *-simple complete ideals. We relate it to a type of proximity, linear proximity, of the points, and give conditions in order to have unique factorization. Several examples are presented.


Item Type:Article
Uncontrolled Keywords:Regular local rings
Subjects:Sciences > Mathematics > Algebra
ID Code:20524
Deposited On:20 Mar 2013 12:09
Last Modified:07 Aug 2018 08:28

Origin of downloads

Repository Staff Only: item control page